Home Characteristic polynomials of multi-index transportation problems
Article
Licensed
Unlicensed Requires Authentication

Characteristic polynomials of multi-index transportation problems

  • V. N. Shevchenko
Published/Copyright: July 1, 2003
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 13 Issue 3

For the matrix AT A, where A is the matrix of restrictions of a multi-index transportation problem, we give the characteristic polynomial and the base of eigenvectors. We discuss eventual applications of the results obtained.

Published Online: 2003-07-01
Published in Print: 2003-07-01

Copyright 2003, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/156939203322385874/pdf
Scroll to top button